# SDR SWIA2021072259706

- Difficulty date: May 2, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N790SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10292
- Aircraft time: 31,104 hours, 19,087 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S.280 L/H LOWER WEB CORRODED AT APPROX LBL 11.     (C-CHECK RO 7/20/2021)    EXFOLIATION CORROSION FOUND AND 100% MATERIAL LOSS. REMOVED EXISTING SPLICE PLATE AND PERFORMED REPAIR ON FS280.00 L/H LOWER WEB AND BUTTSTRAP. REF: CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-10-001-001-A01 AND CRJ700 SRM 53-11-10-201-004-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY
